# SDR UALA2012012700566

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,139 hours, 12,019 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 852
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FAN STATUS MESSAGE, UPPER REC FAN SHOWS FAILED IN MAT.  PERFORMED TEST IN MAT AND RESET CB, NO HELP STILL HAVE REC FAN STATUS MESSAGE.  FWD UPR RECIRC FAN POPS CB (P110 A21).  CB COLLARED.  REPLACED FWD UPPER RECIRC FAN, OPS CKD GOOD.
